# SDR SWIA202306130021

- Difficulty date: May 5, 2023
- Submitted: June 13, 2023
- Operation: Air carrier
- Aircraft: N780SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10277
- Aircraft time: 36,228 hours, 22,889 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 3L CRACKED AT FS 280 BULKHEAD     (C-CHECK RO 6/9/2023)    REPAIRED STRINGER 3L AT F.S 280 REF REO 670-53-21-493 REV-D DATED 2015-07-10. AND SERVICE BULLETIN 670BA-53-040 REVISION C DATED 09-20-2012, FUSELAGE CENTER FUSELAGE PRIMARY STRUCTURE FS280.00 TO F.S295.00 INSPECTION AND REINFORCMENT OF LINTEL STRINGER 3 OF THE MAIN PASSENGER DOOR PART A & B INCORPERATED. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY
